MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/C

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/C
Catalog Number 01.32.3239HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 november 2019.Lot 1811212: 110 items manufactured and released on 20-feb-2019.Expiration date: 2024-02-06.No anomalies found related to the problem.To date, 82 items of the same lot have been already sold without any other similar reported event.Other devices involved in the event.Ball heads: cocr 01.25.021 cocr ball head 12/14 ø 32 size s -3.5 lot.154622 (k072857).Batch review performed on 18 november 2019.Lot 154622: 120 items manufactured and released on 07-dec-2015.Expiration date: 2020-11-18.No anomalies found related to the problem.To date, 119 items of the same lot have been already sold without any other similar reported event.Cup: impact 01.32.148dh acetabular shell ø48 two-holes lot.1811186 (k132879).Batch review performed on 18 november 2019.Lot 1811186: 133 items manufactured and released on 10-apr-2019.Expiration date: 2024-04-01.No anomalies found related to the problem.To date, 105 items of the same lot have been already sold without any other similar reported event.Stem: amistem p 01.18.404 amistem-p std stem #4 lot.183744 (k173794).Batch review performed on 18 november 2019.Lot 183744: 80 items manufactured and released on 10-oct-2018.Expiration date: 2023-09-25.No anomalies found related to the problem.To date, 67 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all hardware and implanted an antibiotic spacer 2 months and 3 weeks after previous surgery.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/C
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9424380
Report Number3005180920-2019-01039
Device Sequence Number16248538
Product Code LPH
UDI-Device Identifier07630030811845
UDI-Public07630030811845
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2024
Device Catalogue Number01.32.3239HCT
Device Lot Number1811212
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;